# SDR UHLA2011071400242

- Difficulty date: July 14, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 17,505 hours, 10,926 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 00220
- Condition: Unserviceable
- Location: Mlg
- Part time: 12,242 hours, 7,503 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT, CYCLED LANDING GEAR LEVER PER QRH, GOT 3 DOWN GREEN.  LANDED WITHOUT INCIDENT.  AFTER LANDING FOUND NLG DID NOT EXTEND PROPERLY CAUSING BOTH WHEELS TO COME INTO CONTACT WITH FWD NLG DOORS.  REMOVED AND REPLACED BOTH NOSE WHEEL TIRES, RT AND LT FWD NLG DOORS AND ROD ASSEMBLIES IAW MM 32-22-01 AND 32-22-02, AND LANDING GEAR LEVER ASSEMBLY IAW MM 32-33-01 AND PERFORMED NLG SHOCK STRUT SERVICING IAW JOBCARD S12-12-09-600-801A.  OPS CHECKED GOOD.
